# SDR DALA2016032302253

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 41,995 hours, 5,281 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 CHECK,  FOUND NR 1 PYLON LATERAL PANELS NEAR UPPER EDGE OF RIB 8 LEVEL CRACKED FASTENER HOLE.  REPAIRED FASTERNER HOLE IAW SRM 54-51-00, FIG 202.  DEFERRED TO MONITOR INSPECTION.
